# SDR RAIA960510

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Part number: 8930823
- Condition: Out Of Adjust
- Location: Nr 1 Eng
- Part time: 6,945 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7464 - NR 1 ENGINE WOULD NOT PRODUCE TARGET TORQUE.  ADJUSTED ENGINE POWER CONTROL LINKAGE.  (M)
